Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS State College, PA

June 25, 20136 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 8:57 PM EDT for 6 counties in Pennsylvania. It was in force for 93 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 8:57 PM EDT (00:57 UTC)
Expired
Jun 25, 2013, 10:30 PM EDT
In force
93 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Dauphin County, PA, Lebanon County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 153 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:38 PM EDTTSTM WND DMG2 E Pine Grove, PATREES DOWN
Jun 25, 9:38 PM EDTTSTM WND DMGSchuylkill Haven, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 6:20 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS51 KCTP 260057
SVRCTP
PAC037-043-075-093-097-107-260230-
/O.NEW.KCTP.SV.W.0076.130626T0057Z-130626T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY PENNSYLVANIA...
  NORTHEASTERN DAUPHIN COUNTY PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY PENNSYLVANIA...
  MONTOUR COUNTY PENNSYLVANIA...
  SCHUYLKILL COUNTY PENNSYLVANIA...
  EASTERN NORTHUMBERLAND COUNTY PENNSYLVANIA...

* UNTIL 1030 PM EDT

* AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  WASHINGTONVILLE TO ELIZABETHVILLE...MOVING EAST AT 35 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS INCLUDED IN THE WARNING...
  ASHLAND...BERWICK...BLOOMSBURG...DANVILLE...FRACKVILLE...
  KULPMONT...MAHANOY CITY...MINERSVILLE...MOUNT CARMEL...
  POTTSVILLE...SCHUYLKILL HAVEN...SHAMOKIN...SHENANDOAH...ST.
  CLAIR...TAMAQUA...ALMEDIA...CATAWISSA...COALDALE...ELYSBURG AND
  FARNSWORTH.

OTHER NOTABLE LOCATIONS IN THE WARNING...KNOEBELS...BLOOMSBURG 
UNIVERSITY AND PENN STATE SCHUYLKILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
WIDESPREAD WIND DAMAGE. DO NOT STAY OUTDOORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4064 7598 4057 7601 4058 7605 4051 7625
      4051 7634 4049 7643 4045 7637 4046 7672
      4109 7678 4111 7622 4096 7621 4091 7605
      4091 7599 4073 7576
TIME...MOT...LOC 0056Z 272DEG 29KT 4105 7665 4053 7676

$$

FORECASTER: DANGELO
3 follow-up statements
827 
WWUS51 KCTP 260141
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
941 PM EDT TUE JUN 25 2013

PAC043-093-097-260150-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-130626T0230Z/
DAUPHIN PA-MONTOUR PA-NORTHUMBERLAND PA-
941 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND...MONTOUR AND
DAUPHIN COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 4064 7598 4057 7601 4058 7605 4051 7625
      4049 7643 4045 7637 4046 7668 4048 7667
      4055 7654 4057 7657 4071 7638 4111 7630
      4111 7622 4095 7620 4091 7605 4091 7599
      4073 7576
TIME...MOT...LOC 0140Z 272DEG 29KT 4100 7621 4055 7619

$$

PAC037-075-107-260230-
/O.CON.KCTP.SV.W.0076.000000T0000Z-130626T0230Z/
COLUMBIA PA-LEBANON PA-SCHUYLKILL PA-
941 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SCHUYLKILL...LEBANON AND COLUMBIA COUNTIES...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM BERWICK TO SCHUYLKILL HAVEN...MOVING 
EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PORT CARBON...MAHANOY CITY AND LANDINGVILLE AROUND 945 PM EDT...
  SHEPPTON AND MIDDLEPORT AROUND 950 PM EDT...
  TUSCARORA AND DEER LAKE AROUND 955 PM EDT...
  NEW RINGGOLD AND MCADOO AROUND 1000 PM EDT...
  TAMAQUA AROUND 1005 PM EDT...

OTHER NOTABLE LOCATIONS IN THE WARNING... PENN STATE SCHUYLKILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4064 7598 4057 7601 4058 7605 4051 7625
      4049 7643 4045 7637 4046 7668 4048 7667
      4055 7654 4057 7657 4071 7638 4111 7630
      4111 7622 4095 7620 4091 7605 4091 7599
      4073 7576
TIME...MOT...LOC 0140Z 272DEG 29KT 4100 7621 4055 7619

$$

FORECASTER: DANGELO
188 
WWUS51 KCTP 260159
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
959 PM EDT TUE JUN 25 2013

PAC037-075-260208-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-130626T0230Z/
COLUMBIA PA-LEBANON PA-
959 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR LEBANON AND COLUMBIA COUNTIES
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 4064 7598 4058 7601 4058 7602 4058 7604
      4058 7605 4052 7623 4094 7617 4091 7605
      4091 7599 4073 7576
TIME...MOT...LOC 0158Z 272DEG 29KT 4099 7602 4054 7600

$$

PAC107-260230-
/O.CON.KCTP.SV.W.0076.000000T0000Z-130626T0230Z/
SCHUYLKILL PA-
959 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SCHUYLKILL COUNTY...

AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MCADOO TO AUBURN...MOVING EAST AT 35
MPH.

SOME LOCATIONS INCLUDED IN THE WARNING...
TAMAQUA...ST. CLAIR...SCHUYLKILL HAVEN...AND MAHANOY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4064 7598 4058 7601 4058 7602 4058 7604
      4058 7605 4052 7623 4094 7617 4091 7605
      4091 7599 4073 7576
TIME...MOT...LOC 0158Z 272DEG 29KT 4099 7602 4054 7600

$$

FORECASTER: DANGELO
280 
WWUS51 KCTP 260212
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1012 PM EDT TUE JUN 25 2013

PAC107-260223-
/O.CAN.KCTP.SV.W.0076.000000T0000Z-130626T0230Z/
SCHUYLKILL PA-
1012 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLKILL COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4064 7598 4058 7601 4058 7602 4058 7604
      4058 7605 4052 7623 4094 7617 4091 7605
      4091 7599 4073 7576
TIME...MOT...LOC 0213Z 272DEG 29KT 4098 7586 4053 7584

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:13 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 25, 8:13 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT TUE JUN 25 2013

.SYNOPSIS...
AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND
HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED
BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE
UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN
AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN
SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED
WEATHER THROUGH THE END OF JUNE.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS
THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS
EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT
700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND
DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND
THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE
VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR
THE RDA SITE WITHIN THE PAST FEW HOURS.

THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER
THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED
LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR
AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE
LIMITED TO UNDER 1/2 INCH THROUGH 20Z.

EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED
WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION.
BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL
RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY
THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL
MOVING INTO OUR SWRN ZONES.

MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER
THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S
ELSEWHERE.

THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS
ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR
ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK
INTO OHIO AND FAR WRN PENN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING
UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING
SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2.

AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL
FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z.
MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST
INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING
OUTFLOW BOUNDARIES.

THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST
OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO
MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO
VALLEY SHORTWAVE.

THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF
THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN
THE VERY WARM/UNSTABLE AIRMASS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ANY CONVECTION COULD LINGER INTO WEDNESDAY EVENING. HOWEVER...THE
BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER
THE FOUR CORNERS AND INTER- MTN WEST AS A LARGE SCALE DEEPENING
TROUGH ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE
TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID- ATLC/NERN STATES
ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3
OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO
THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID- LVL FLOW
WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT.
THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL
INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY
UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE-
JUNE NORMALS.

THE 25/12Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN
EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE
MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF
THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE
EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON
AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY.

THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER
TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO
CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE
NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO
MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY
RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED
NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH
THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS
ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS
GUID.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
FAST MOVING SQUALL LINE DROPPING SE WITH STRONG WINDS
AND DANGEROUS LIGHTNING. HAVE ADJUSTED 00Z TAFS FOR THIS.

WATCHING MORE STORMS OVER OH...JUST SOUTH OF CLE.

WILL CONTINUE TO ADJUST AS NEEDED.

OUTLOOK...
THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS SHOWERS
AND THUNDERSTORMS.

FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH
SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...CERU/STEINBUGL
AVIATION...MARTIN
Hazardous weather outlook, Jun 25, 8:26 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT TUE JUN 25 2013

PAZ010>012-017>019-024>028-033>036-045-049>053-056>059-063>066-
270030-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
826 PM EDT TUE JUN 25 2013

...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-037-041-042-046-270030-
WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-
826 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME
COULD MAKE GUSTY WINDS OR SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 25, 8:10 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     WILLIAMSBURG            40.46N  78.21W
06/25/2013                   BLAIR              PA   SOCIAL MEDIA

            TREES REPORTED DOWN.

&&

EVENT NUMBER CTP1300155

EVANEGO
Local storm report, Jun 25, 8:35 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/25/2013                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1300156

EVANEGO
Local storm report, Jun 25, 8:40 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
840 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
06/25/2013                   MIFFLIN            PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1300157

EVANEGO
Local storm report, Jun 25, 8:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     HUNTINGDON              40.50N  78.01W
06/25/2013                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1300158

EVANEGO
Local storm report, Jun 25, 8:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
852 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     SOMERSET                40.01N  79.08W
06/25/2013                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS NORTHERN
            AND CENTRAL PORTIONS.

&&

EVENT NUMBER CTP1300159

EVANEGO
Local storm report, Jun 25, 8:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     BEDFORD                 40.01N  78.50W
06/25/2013                   BEDFORD            PA   911 CALL CENTER

            TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS NORTHERN
            AND CENTRAL PORTIONS.

&&

EVENT NUMBER CTP1300160

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:19 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Juniata and 6 more56 min
Jun 25, 9:04 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more71 min
Jun 25, 10:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York30 min
Jun 26, 4:50 PM EDTSpecial Weather StatementCTPDauphin55 min
Jun 26, 5:09 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon51 min
Jun 26, 5:45 PM EDTSevere Thunderstorm WarningCTPLancaster, York75 min
Jun 26, 5:56 PM EDTSpecial Weather StatementCTPAdams, Franklin64 min
Jun 26, 6:33 PM EDTSevere Thunderstorm WarningCTPLancaster57 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.